What make Naproxen Alieve dangerous

What is Naproxen aleve used for?

The popular over-the-counter anti inflamitory drug is used to treat a variety of ailments, including headaches, menstrual cramps, arthritis and gout. Why was Naproxen Recalled (or why should it) ?

Naproxen is the latest drug to be added to the list of questionable medicines.

The naproxen warnings further confused both doctors and patients alike. A study showed that patients taking Aleve (naproxen) were found to have about a 50 % greater chance of suffering strokes or heart attacks than those taking a placebo.

FDA officials did urge patients taking naproxen to following instructions carefully and avoid using the drug for more than 10 days. With advice like this is it realy a shock people don’t trust the FDA

What Makes Naproxen (aleve)a dangerous Drug ( side effects):

  • Strokes
  • Heart Attacks

Common Misspelling or other names: napoxin, naprocsin, naproxsin, naprocksin aleave, aleave

Comments

5 Comments on "What make Naproxen Alieve dangerous"

  1. Helen Hays on Sat, 12th Feb 2011 12:15 pm 

    I recently tried the aleve product and by the third day I had every side effect mentioned in the literature and then some. I think it should be taken off the market. Since I am pretty sure that will not happen, I strongly recommend the side effects should be featured boldly on the label. I went through a week of severe stomach pain, rash, upset stomach, fever, shortness of breath, etc. I did not see anything on the package that mentioned likelyhood of heart attack/stroke. Since I have already suffered a heart attach, this was of great interest to me. I would never have tried this product if I had known this little gem of information. Needless to say, I was and am extremely angry about the lack of information on the label.

  2. Dave on Sat, 12th Feb 2011 11:38 pm 

    I take 2 naproxen every day for the last year, no problems,what other med should i use?

  3. Jack Rhondeau on Thu, 8th Sep 2011 12:48 pm 

    I am not one to take pills or medication unless I absolutely have to. The only ‘medicine’ I take every day is a baby aspirin that my doctor suggested I take.

    One morning (about 6 months ago) I woke up and my right knee felt like it had a red hot iron sticking in it. When I got out of bed it was really hard to walk. The pain was about a 7 on a scale of 10.

    My wife has a number of medications she takes for various reasons and one was Aleve Gel capsules. I read the instructions and it said to take 2 the first time and 1 thereafter. It has caveats as to amount and time.

    Reluctantly, I took 2 capsules. In six hours I took 1 Aleve and before going to be, I took 1 more. All day my knee literally throbbed and the pain was bad.

    I went to sleep (finally) and the following morning, got up to a knee that just had a slight ache. I took 1 more Aleve and that was it. I haven’t taken anything since and my knee is fine.

    I don’t know what caused that problem since I hadn’t injured it in any way. All I know is, it had to be the Aleve that removed the pain.

  4. Rebecca on Thu, 29th Dec 2011 11:19 pm 

    I have just got out of the hospital with a preforated ulcer in my tummy. The surgeion told me to not take tylenol, ibuphrophen, or alieve.

  5. Louise Thomas on Thu, 17th Jan 2013 7:37 am 

    Tylenol should not affect the stomach. (It’s only bad for the liver if taken in excess or preexisting liver problems). Now Naxproxen will burn a hole in your stomach!

Tell us what you're thinking...